MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE

GLOBUS MEDICAL, INC. AUTOBAHN; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Model Number 1176.0090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with the identified failure mode of the autobahn ti lag screw, 10.5x90mm (1176.0090) in the autobahn trochanteric nailing system.Based on the provided x-ray image, the lag screw sheared apart at the threads, resulting in a non-union.Based on the risk analysis, it is possible that the set screw could not be controllably backed off from lag screw.However, it is not possible to definitively determine the cause of failure.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a 90mm lag screw broken at base or threads.The older patient arrived to hospital with nonunion and broken lag screw on (b)(6) 2026, requiring a revision surgery.

Brand Name
AUTOBAHN
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25522787
Report Number3004142400-2026-00121
Device Sequence Number13401288
Product Code HSB
UDI-Device Identifier00193982485870
UDI-Public00193982485870
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1176.0090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight82 KG